# SDR ABXA9701866

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3649114
- Condition: Corroded
- Location: Bs 920
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING AT STA 920 CORRODED.  FABRICATED AND INSTALLED FITTING IAW DACO DWG NR3649114.
